# SDR MALA060585

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 19,955 hours, 21,976 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Transducer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, THE CREW EXPERIENCED FLUCTUATION OF THE ENGINE OIL PRESSURE. THE CREW DIVERTED FOR MAINTENANCE ACTION WITHOUT FURTHER INCIDENT. CORRECTLY INDEXED BACKSHELL AND TIGHTENED PGB OIL TRANSDUCER CONNECTOR 3 TURNS. PERFORMED OPS RUN CHECK. GOOD. NO FLUX NOTED.
